DC FieldValueLanguage
dc.contributor.authorFeng, Lihuaen
dc.contributor.authorLu, Luen
dc.contributor.authorStevanović, Draganen
dc.date.accessioned2020-05-01T20:12:56Z-
dc.date.available2020-05-01T20:12:56Z-
dc.date.issued2020-03-15en
dc.identifier.issn0096-3003en
dc.description.abstractWe give a short proof of a conjecture on graphs with two main eigenvalues posed by Réti in [Applied Mathematics and Computation 344–345 (2019), 107–115].en
dc.publisherElsevier-
dc.relationNational Natural Science Foundation of China (Nos. 11671402, 11871479)-
dc.relationHunan Provincial Natural Science Foundation of China (Nos. 2016JJ2138, 2018JJ2479)-
dc.relationGraph theory and mathematical programming with applications in chemistry and computer science-
dc.relation.ispartofApplied Mathematics and Computationen
dc.subjectGraph complement | Main eigenvalue | Number of walksen
dc.titleA short remark on graphs with two main eigenvaluesen
dc.typeArticleen
dc.identifier.doi10.1016/j.amc.2019.124858en
dc.identifier.scopus2-s2.0-85075521567en
dc.contributor.affiliationMathematical Institute of the Serbian Academy of Sciences and Arts-
dc.relation.firstpage124858-
dc.relation.volume369en
dc.description.rankM21a-
item.grantfulltextnone-
item.cerifentitytypePublications-
item.fulltextNo Fulltext-
item.openairecristypehttp://purl.org/coar/resource_type/c_18cf-
item.openairetypeArticle-
crisitem.author.orcid0000-0003-2908-305X-
crisitem.project.projectURLhttp://www.mi.sanu.ac.rs/novi_sajt/research/projects/174033e.php-
crisitem.project.fundingProgramDirectorate for Computer & Information Science & Engineering-
crisitem.project.openAireinfo:eu-repo/grantAgreement/NSF/Directorate for Computer & Information Science & Engineering/1740333-
Show simple item record

SCOPUSTM   
Citations

3
checked on Oct 2, 2022

Page view(s)

23
checked on Oct 3, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.